American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Uwe Einmahl and Deli Li. Characterization of LIL behavior in Banach space. Trans. Amer. Math. Soc. 360 (2008) 6677-6693. MR 2434306.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Ursula Porod and Steve Zelditch. Semi-classical limit for random walks. Trans. Amer. Math. Soc. 352 (2000) 5317-5355. MR 1650038.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Francis Edward Su. Convergence of random walks on the circle generated by an irrational rotation. Trans. Amer. Math. Soc. 350 (1998) 3717-3741. MR 1467478.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Klaus Schmidt. Invariant cocycles, random tilings and the super-$K$ and strong Markov properties. Trans. Amer. Math. Soc. 349 (1997) 2813-2825. MR 1422910.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Yasunari Fukai and Kôhei Uchiyama. Wiener's test for space-time random walks and its applications . Trans. Amer. Math. Soc. 348 (1996) 4131-4152.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Donald I. Cartwright, Paolo M. Soardi and Wolfgang Woess. Martin and end compactifications for non-locally finite graphs . Trans. Amer. Math. Soc. 338 (1993) 679-693. MR 1102885.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Z. Zhao. Subcriticality and gaugeability of the Schr\"odinger operator . Trans. Amer. Math. Soc. 334 (1992) 75-96. MR 1068934.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Karma Dajani. Genericity of nontrivial $H$-superrecurrent $H$-cocycles . Trans. Amer. Math. Soc. 323 (1991) 111-132. MR 1018574.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Massimo A. Picardello and Wolfgang Woess. A converse to the mean value property on homogeneous trees . Trans. Amer. Math. Soc. 311 (1989) 209-225. MR 974775.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] David R. DeBaun. $L\sp{2}$-cohomology of noncompact surfaces . Trans. Amer. Math. Soc. 284 (1984) 543-565. MR 743732.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Harry Kesten. Erickson's conjecture on the rate of escape of $d$-dimensional random walk . Trans. Amer. Math. Soc. 240 (1978) 65-113. MR 489585.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] T. C. Sun, A. Mukherjea and N. A. Tserpes. On recurrent random walks on semigroups . Trans. Amer. Math. Soc. 185 (1973) 213-227. MR 0346916.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1